Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Veins prominent in chest and abdomen, high ammonia in liver, difficulty breathing, bronchitis

Why are my veins showing through my skin in my abdomin, chest? The veins are very dark and transparent. I have just been diagnosed with having a very high level of ammonia in my liver , blood stream. I am having an exteme hard time breathing. Last Wednesday I went to the Dr and I also have Bronchitis ,, I just finished a perscription of the Z-Pac. I m in a lot of pain in my mid section, and can not breathe .
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney.
I have read your query in detail. I understand your concern.

High ammonia and Visible veins can be a sign of Chronic Liver Disease.

i advise you following:
1. Liver function test
2. USG Abdomen
4. Endoscopy
5. Viral markers.

This is my best advice for you with the available details, if you have any further query, please ask us.
Stay Healthy
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor